# SDR SWAA000812

- Difficulty date: April 30, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- Aircraft time: 55,316 hours, 58,553 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 6552809
- Condition: Erratic
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF.  NR 2 ENG OVERHEAT DETECT LIGHT ILLUMINATED WITH TAKEOFF THRUST SET.  REMOVED AND REPLACED NR 2 ENG LOWER OVERHEAT LOOP DETECTOR PER MM.
